Posted 7/2/2015 11:58 AM (GMT -6)
bearygladtomeetyou- thanks for the response. 1. What dose were you on, 25? I'm so sensitive to meds and just started the Topamax. 12.5mg for a dew days and now up to 25mg. Only side effects are worsened sleep & tingling in the extremities.
2. Interesting about the effexor. Seems like a drug that's really hard to get on and off of, but feels good once you're on it? Something I will consider if I'm ever looking for an anti depressant/migraine preventive in the future but hoping this constant headache will leave me one day and never go back. The depression is another story but oh well.
3. Trust me, I know about the whole "someone out there has it worse than you", ,and it doesn't help to hear. In fact it makes me feel more depressed like my pain doesn't matter because other people have suffered longer and harder. Well, maybe they weren't born with depression and can handle it better than I can, because I can't handle having a constant 7/10 headache for 2 years, losing all my friends, not able to go outside even in my backyard, not able to do anything besides to go to doc appts… on top of my PTSD, ADD, chronic back pain, everything else.
I'm seeing a naturopathic doctor today. I am so praying and hoping she can do something for me. I can't do this anymore.